# SDR P2EA98233

- Difficulty date: November 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N219US
- Make and model: Boeing 737281
- Aircraft serial: 20414
- Engine: Pwa JT8D9A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Pump
- Part number: 815864
- Condition: Failed
- Location: Engine
- Stage of operation: DE
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

MCI - FLT 270 - NO EMERGENCY DECLARED LANDING UNEVENTFUL.  ON DESCENT INTO MCI, NR 2 OIL QTY STARTED TO DECREASE.  ON APPROACH QTY WENT TO ZERO, OIL PRESSURE AND TEMPERATURE WERE WITHIN LIMITS.  REPLACED NR 6 BEARING OIL SCAVENGE PUMPED PER PWA MM 72-50, DRAINED OIL TANK.  REPLACED MAIN OIL FILTER PER MM 79-11-0.  INSPECTED OIL CHIP DETECTORS PER MM 79-21-31, SERVICED OIL TANK TO FULL PER MM 12-13-11.  OPS CHECK, LEAK CHECKS OK.  ASSIGNED WATCH ITEM TO REPLACED MAIN OIL FILTER AT 50 HOURS PER MM 72-00-0-2A.  (M)
